I am taking this med for cholesterol but lately I have experienced SEVERE muscle pain from my ankles to my back. This is something new for me and I called my doctor and he said to stop this medication for a few days to see any result. These pains are SEVERE and although I take muscle relaxers, they do not respond to the pain. Has anyone else experienced these symptoms?
Mild muscle pain is a relatively common side effect of statins (Rosuvastatin). Some people who take statin medications may have severe muscle pain. This intense pain is a symptom of rhabdomyolysis, a rare condition that causes muscle cells to break down.
The most common signs and symptoms of rhabdomyolysis include:
Severe muscle aching throughout the entire body
Dark or cola-colored urine
This side effect is rare, but serious, and can lead to kidney damage and other complications.
It is important that you keep in touch with your doctor especially if your symptoms worsen.
- Rosuvastatin Information for Consumers
- Rosuvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rosuvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 1 answer
Posted 12 Jul 2011 • 2 answers
Posted 28 Jan 2014 • 2 answers
Posted 2 Nov 2015 • 0 answers
I am attempting to withdraw from 200 mg of gabapentin for muscle spasms by alternating 100 with 200?
Posted 17 Dec 2016 • 0 answers